# SDR SWAA2015062241064

- Difficulty date: May 16, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT BS 954, BETWEEN LONGERON 30 TO 29L.  R & R SHEAR TIE IAW SRM.
